# SDR VNAA2020080911102

- Difficulty date: August 6, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 12,637 hours, 11,474 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Loose
- Location: Nlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5633,  ON TAKEOFF ABNOMAL WHEEL VIBRATIONS AND UNUSUAL STEERING NEAR ROTATION.  DECLARED EMERGENCY AS A PRECAUTION AND WAS ABLE TO LAND SAFELY.  TORQUED NLG WHEEL NUTS IAW AMM 32-42-01-400-801.
